# SDR SWAA2021021134075

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 149A8110
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS947 LBL9 TO RBL20 WL179. / REMOVED & REPLACED FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS947 WL179 IAW SRM 51-40-02-0G-0 & DWG 149A8110 REV. B 59191U 10DEC20
